The Effects of Stopping Birth Control (part 5!!!)

Discussion in 'Archived Discussions' started by Raunchy-Row, Mar 4, 2013.


 
Thread Status:
Not open for further replies.
  1. Britt

    Britt Well-Known Member

    that is normal to experience. it is a horrible terrible dark feeling but you are okay just rest when needed and eat and drink lots of water daily and try to exercise it helps a lot with the mind.

    I have been off for a year and 2 months !

     
  2. Lindee Shultice

    Lindee Shultice New Member

    Hi everyone,

    I am looking for some comfort that I am not losing my mind! After years of unsuccessfully being on the pill (multiple kinds = made me crazy) I finally went on the patch. Last fall, I started to feel bouts of anxiety just randomly after my doctor switched me to the generic form of the patch. After realizing that I was getting anxiety I went back to Ortho Evra because I couldn't deal with the immense wave of anxiety. Over the winter my anxiety never really subsided and finally three months ago everything reared its ugly head and I had a full on panic attack where I actually thought I needed to go to the hospital. So I went to my regular doctor and she gave me the depo shot, horrible idea. I went from aggressively wanting to strangle and run over everyone in sight, to thinking suicidal thoughts and barely being able to make it out of bed. I even began to feel detached from religion and was sort of living in a dream-like world the last few months. The intrusive thoughts were unbearable, I genuinely thought I was becoming schizophrenic, was becoming a serial killer and became completely disillusioned with life in general. Let me just say never in my life have I had a violent moment or thought before this whole debacle. So I told the doctor the depo wasn't working, I didn't tell her my symptoms of depression or obsessive thoughts because I was worried she would try putting me in a psych ward. But she gave me the Implanon instead. Now, I am on week 10 of the one depo shot I had and have had the Implanon for about 5 weeks now but I have an appointment this Thursday to get it taken out. The anxiety has almost completely subsided, the intrusive thoughts I am somewhat convinced aren't really my real feelings but I am now on week 8 of bleeding, having horrible hot flashes, night sweats, fatigue, numb to every single emotion possible and nauseous every night. On top of it all I have ZERO libido and my boyfriend is starting to see the adverse effects. I am extremely nervous that the psychotic, intrusive thoughts are going to return along with full blown anxiety which scares me to death. I guess going off of birth control won't be easy but I am just petrified and never ever will do hormonal birth control again. Please give me some direction or guidance, ladies! :)
    ja13 likes this.

     
  3. EmmyLoo

    EmmyLoo Active Member

    It doesn't feel as dark as it did, but still not very nice - will get through though, just trying not to pay it too much attention. I do the sleeping and drinking water, but my laziness is inhibiting the excising! LOL Who am i kidding, im really lazy - i really need to get fit - ive got some major puppy fat and muffin tops at the moment!

    Do you girls recommend any tummy, thighs and bum work out that work for you? :)
    x

     
  4. EmmyLoo

    EmmyLoo Active Member


    Hi Lindee - you've found a great sanctuary here! We'll be here for what ever emotion, thought, feeling, mood swing, outbreak, break down you have, just call!

    Stopping BC is the first hurdle, because i think we all love the convenience of not using other forms of BC. But you're already taking a HUGE step towards recovery but stopping any form of it entering your body.

    The first few weeks will be hard - but not necessarily more intense than you're already feeling. But do prepare yourself for a marathon not a sprint of a recovery. Your mood won't change over night.

    Start taking supplements like Vit d3, b6, HTP 5, evening primrose oil or whatever vitamins you think will aid your recovery. Every little helps.

    Always, ALWAYS realise, that what you're thinking, the intrusive thoughts, are not your own. Do not let them convince you that you're out of love with your boyfriend, or whatever is they are doing to manipulate your mind - its all part of the side effects.

    Distraction is key, try and throw yourself into your job, or a tv show, or a hobby to occupy your mind. Having too much time to think about it will really bog you down - do not let it have the time of day - keep living your life as normally as you can.

    Theres three main factors at play: Time, patience and positivity. Realising that you have no control over how long it will take you to heal will lift a weight off your shoulder. Being patient with your recovery, don't will it on too much or you'll be wishing your life away. And keep as positive as you can, and have you're boyfriend reinforce it too. he will be your touchstone of happiness through all this.

    But remember we are always here if you need a chat about anything, even just girly crap to take your mind of it! But just be easy on yourself, its not your fault, do not feel guilty for what its making you 'feel' that not the true you.

    The true you is waiting to re surface once the BC has completely left your body.

    EmmyLoo xx
    Last edited: May 18, 2015
    Britt likes this.

     
  5. Britt

    Britt Well-Known Member



    beautifully written ! welcome! exactly what she said

     
  6. Raunchy-Row

    Raunchy-Row Super Moderator Staff Member

    STOP! I'm starting a new thread! Sorry this one has gone on for so long! I will leave it pinned for a few days, then move it to the archives.

     
Thread Status:
Not open for further replies.

Share This Page